My husband is 54 and just got a clean bill of health on his heart after undergoing a stress test. He has recnetly been diagnosed with high cholesterol and mild hypertension and is on medication. He has been getting intermittent pain on his left hand side. He describes it as a deep burning sensation in his upper chest close to his shoulder and travels to his under arm. He also says that his mouth starts salivating, I suppose like it does prior to vomiting, yet he does not feel nauseous. Does anyone have any ideas? He has talked to his doctor and the first time it happened was after they changed his cholesterol med, so they changed it back to vitorin, but the symptoms persist. Any direction would be appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?